# SDR SWAA051380

- Difficulty date: May 11, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 66,527 hours, 65,030 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Access Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 4 EA CRACKS BELOW NLG W/W FWD ACCESS PANELS, LT & RT SIDE, BS 236 TO BS 243 + 1.  REPAIRED WEB PER SWA EA.
